Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Pink blood, on birth control. Reason?

So yesterday I went to the bathroom and seen pink blood in my panties, when I wiped it was brown colored blood, today when I woke up I went to pee and had bright red blood in my panties not much but noticeable. All day after I peed and wiped there was bright red blood. Not sure what this is, havent really had any cramping. I am on birth control and me and my normally use condoms for double protection. I still have about 8 days before I start my period and they have always been normal. Please help!
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016
Hello,

Pink or brown spotting may be due to hormonal imbalance, caused by birth control pill itself, pelvic or vaginal infection, stress, cervical polyp etc.

Here, chance of pregnancy is quite rare by using birth control pill and condom.

I suggest you to consult with gynecologist for pelvic examination to rule out other underlying pathology (if any). Till then, maintain genital hygiene and avoid mental stress. Good luck.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor